MathSciNet Relay Station
MathSciNet bibliographic data
MR2566313 46E35
Almeida, Alexandre; Hästö, Peter Besov spaces with variable smoothness and integrability. J. Funct. Anal. 258 (2010), no. 5, 1628–1655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement